# SDR DALA2016120309500

- Difficulty date: November 30, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 51,607 hours, 18,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT SIGN COVER LOOSE. MAINTENANCE SECURED LOOSE COVER.
